# SDR SIMA20140619002

- Difficulty date: June 19, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 24,996 hours, 21,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 1202A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERWING LIGHTS INOPERATIVE.  R & R NR 4 EMER LIGHT BATTERY & CHARGER IAW  AMM33-50-04.  OPERATIONS CHECKED GOOD.  EMER LIGHT BATTERY PN 2013-1A SN 112872.
